I'm a 21-year-old female and have been doing Iodine protocol for four months. Usually I take 15 drops Lugol's solution, 300-400mcg L-selenomethionine, Vit. C - 3,000 mg and Magnesium 400mg every day. Sometimes a few hours after these 15drops Iodine - I take more 5-6 drops Iodine ( this is more than 130mg lugol).
But yesterday I decided to take more that 20 drops AT ONCE( I do not remember exactly how many drops I took).I've never taken so many drops all at once. After that I felt very, very sick, I had throat pain,then stomach ache, abdominal pain (I almost never has had any stomach or abdominal pains).My butterfly was pulsating fast. I really wanted to throw up.
Is this amount of iodine too much for me? I'm from Bulgaria and no one here knows about Iodine. Even my boyfriend told me to stop with the iodine permanently. My period is not regular now (before starting with iodine protocol it was regular).Should I stop it or just to decrease the drops? Iodine definitely increased my sex drive. It makes me more excited, unconcentrated and passionate. Almost every night I've got vivid and wild dreams.
What should I do? Is everything normal?
Thank you !!